# SDR DALA2023111609468

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 19,103 hours, 9,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3011 DOOR 1R WOULD NOT ARM. CORRECTIVE ACTION: REMOVED COFFEE AND TRASH FROM DOOR GIRT BAR. CKS OK PER A320 AMM 52-73. (4279420)
